# SDR ASAA2023062543754

- Difficulty date: June 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,156 hours, 8,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145356
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 26,181 hours, 8,226 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT RAM DOOR (BLUE) LIGHT ILLUMINATED IN CRZ. GROUNDED - YES. REVERSED MEL CONFIG FOR MEL 21-5D. AFT RAM AIR LOUVERS AND INLET ACTUATOR BACK TO NORMAL CONFIG. 5 CB PULLED, COLLARED, AND RESET. SRADA LINK AND BOLT, NUT, AND COTTER PIN STOWED IN MAIN E/E FLY AWAY KIT. PERFORMED INITIAL EVALUATION IAW FIM 21-51 TASK 803, ALL INDICATIONS NORMAL. PZTC BITE IAW FIM 21-62 TASK 801, NO FAULTS. PASSES BITE. BOTH ACTUATOR LEDS GREEN. REMOVED AND REPLACED RAM AIR INLET ACTUATOR IAW AMM 21-51-21-000/400-801 AS PRECAUTIONARY. PASSES INSTALL TEST. NO RIGGING REQUIRED. RE RAN PZTC BITE AND RAM AIR OPS TEST IAW AMM 21-51-00-730-801. ALL TEST PASS. NO HISTORY LAST 30 DAYS. THIS CLEARS MEL 21-5D. A/C RETURNED TO NORMAL CONIFG.
